Volume 8, Issue 3 (Vol. 8,No. 3, 2022)                   mmr 2022, 8(3): 132-143 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sheibani Abdolyousefi M, Bahmani Sangesari R, Ashrafi N. Diagonal Matrix Reduction over Refinement Rings. mmr 2022; 8 (3) :132-143
URL: http://mmr.khu.ac.ir/article-1-3106-en.html
1- Women's university of Semnan(Farzanegan) , sheibani@fgusem.ac.ir
2- Semnan university
Abstract:   (601 Views)
 
Abstract: A ring R is called a refinement ring if the monoid of finitely generated projective R- modules is refinement.  Let R be a commutative refinement ring and M, N, be two finitely generated projective R-nodules, then M~N  if and only if Mm ~Nfor all maximal ideal m of  R. A rectangular matrix A over R admits diagonal reduction if there exit invertible matrices p and Q such that PAQ is a diagonal matrix. We also prove that for every refinement ring R, every regular matrix over R admits diagonal reduction if and only if every regular matrix over R/J(R)  admits diagonal reduction.  
 
Full-Text [PDF 1284 kb]   (236 Downloads)    
Type of Study: S | Subject: alg
Received: 2020/06/29 | Revised: 2023/06/18 | Accepted: 2021/02/7 | Published: 2022/12/20 | ePublished: 2022/12/20

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb